# SDR DXTA2010112904326

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 1,742 hours, 1,045 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005761
- Part serial: P418
- Condition: Leaking
- Location: Apu Bay
- Part time: 1,932 hours, 1,490 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHEN PULLING POWER BACK FOR DESCENT, AS SOON AS HP VALVES OPENED, GOT VERY STRONG "LIGHTING A MATCH" ODOR IN THE COCKPIT.  R & R APU IAW CMM 49-10-10.  OPS & LEAK CHECKED GOOD.
